# SDR SWAA2012020901294

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 31,877 hours, 18,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHT FWD END CAP MISSING.  INSTALLED END CAP PER MM.
